National Changhua University of Education Institutional Repository : Item 987654321/16700
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 15931254      Online Users : 206
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister
NCUEIR > College of Science > math > Periodical Articles >  Item 987654321/16700

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/16700

Title: Turing Patterns and Wavefronts for Reaction-Diffusion Systems in an Infinite Channel
Authors: Chen, Chao-Nien;Ei, Shin-Ichiro;Lin, Ya-Ping
Contributors: 數學系
Keywords: Reaction-diffusion system;Turing pattern;Wavefront
Date: 2010
Issue Date: 2013-06-05T07:32:33Z
Publisher: Society for Industrial and Applied Mathematics
Abstract: This paper deals with reaction-diffusion systems on an infinitely long strip in R2. Through a pitchfork bifurcation, spatially heterogeneous patterns exist in a neighborhood of Turing instability. Motivated by the works of Kondo and Asai, we study wavefront solution heteroclinic to Turing patterns. It will be seen that the dynamics of a wavefront can be approximated by a fourth order equation of buckling type. � 2010 Society for Industrial and Applied Mathematics.
Relation: SIAM Journal on Applied Mathematics, 70(8): 2822-2843
Appears in Collections:[math] Periodical Articles

Files in This Item:

File SizeFormat
index.html0KbHTML315View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback